Advances in Differential Equations

Positive solutions of small norm to a quasilinear elliptic inclusion problem

Ph. Clément, M. García-Huidobro, and R. Manásevich

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Adv. Differential Equations Volume 4, Number 1 (1999), 71-114.

Dates
First available in Project Euclid: 18 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366291799

Mathematical Reviews number (MathSciNet)
MR1667284

Zentralblatt MATH identifier
0960.34008

Subjects
Primary: 34A60: Differential inclusions [See also 49J21, 49K21]
Secondary: 34A12: Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35J60: Nonlinear elliptic equations 35R70: Partial differential equations with multivalued right-hand sides

Citation

Clément, Ph.; García-Huidobro, M.; Manásevich, R. Positive solutions of small norm to a quasilinear elliptic inclusion problem. Adv. Differential Equations 4 (1999), no. 1, 71--114. https://projecteuclid.org/euclid.ade/1366291799.


Export citation